MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY MRI; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY MRI; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1272
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but was not received.
 
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Upon review of the transmission, the pacemaker demonstrated noise.No intervention was performed.The patient's status was unknown.
 
Event or Problem Description
Additional information received indicated that the clinic was monitoring the patient as the physician believes the episode could be af, and the patient was stable throughout.

Brand Name
ASSURITY MRI
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25345290
Report Number2017865-2026-11260
Device Sequence Number13334590
Product Code LWP
UDI-Device Identifier05414734509572
UDI-Public(01)05414734509572(10)P000233500(17)261130
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1272
Device Lot NumberP000233500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/31/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown